×

Found 7 Documents (Results 1–7)

100
MathJax

A nonlinear spectral problem with periodic coefficients occuring in magnetohydrodynamic stability theory. (English) Zbl 0902.76039

Gohberg, I. (ed.) et al., Differential and integral operators. Vol. I. Proceedings of the international workshop on operator theory and applications, IWOTA 95, Regensburg, Germany, July 31-August 4, 1995. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 102, 97-117 (1998).
MSC:  76E20 76W05 47E05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification